# SDR SWAA2020081702679

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9481
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD LOWER SUPPORT ANGLE AT FWD CARGO BAY BS500D LBL23 TO RBL23 WL157.   CORROSION FOUND ON FCB AFT BULKHEAD LOWER SUPPORT ANGLE BS-500D LBL-23 TO RBL-23 WL-157 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLACEMENT IAW SRM 51-10-02-09-0 PAR-9C. LOCATED AND DRILLED NEW SUPPORT P/N 143A9485-35 IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG #143A9481 REV-A
